# SDR ASAA2023050443141

- Difficulty date: May 4, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 7,286 hours, 2,317 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENROUTE AT 350, BOTH FMC'S FAILED FOR APPROXIMATELY 2 MINUTES. VTK ON BOTH ND'S LNAV/ VNAV DISENGAGE. BOTH FMC'S RECOVERED AND WORKED NORMALLY FOR REMAINDER OF FLIGHT. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM 34-64-00. RESET BOTH FMC COMPUTERS. BOTH FMC COMPUTERS OPS CHECK NORMAL.
